UM

Browse/Search Results:  1-10 of 31 Help

Selected(0)Clear Items/Page:    Sort:
An efficient multigrid method with preconditioned smoother for two-dimensional anisotropic space-fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2022,Volume: 124,Page: 218-226
Authors:  Xu, Yuan;  Lei, Siu Long;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/11/07
Anisotropy  Fractional Diffusion Equations  Multigrid Method  Preconditioner  
An efficient two-level overlapping domain decomposition method for recovering unsteady sources of 3D parabolic problems Journal article
Computers and Mathematics with Applications, 2022,Volume: 111,Page: 98-108
Authors:  Deng, Xiaomao;  Liao, Zi Ju;  Cai, Xiao Chuan
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2022/05/04
Domain Decomposition  Inverse Problems  Parallel Computing  Source Identification  
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented] Journal article
Computers and Mathematics with Applications, 2022,Volume: 108,Page: 175-184
Authors:  Fang, Zhi Wei;  Zhang, Jia Li;  Sun, Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2022/03/04
Banded Preconditioner  Fast Algorithm  Finite Volume Method  Spatial Fractional Diffusion Equations  Sum-of-exponentials Technique  
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes Journal article
Computers and Mathematics with Applications, 2022,Page: 175-184
Authors:  Fang, Z. W.;  Zhang, J.L.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/30
Spatial fractional diffusion equations  Finite volume method  Sum-of-exponentials technique  Fast algorithm Banded preconditioner  
Finite volume approximation with ADI scheme and low-rank solver for high dimensional spatial distributed-order fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 89,Page: 116-126
Authors:  Chou, Lot Kei;  Lei, Siu Long
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/12/07
Alternating Direction Implicit Scheme  Distributed-order  Finite Volume Approximation  High Dimensional  Tensor-train Format  
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like  
A fast method for variable-order Caputo fractional derivative with applications to time-fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2020,Volume: 80,Issue: 5,Page: 1443-1458
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wang,Hong
Favorite |  | TC[WOS]:31 TC[Scopus]:32 | Submit date:2021/03/09
Fast And Memory-saving Algorithm  Shifted Binary Block Partition  Time-fractional Diffusion Equations  Uniform Polynomial Approximation  Variable-order Caputo Fractional Derivative  
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/03/09
Finite Difference Method  Finite Moment Log Stable Model  Preconditioner  Rainbow Options Pricing  Two-dimensional Fractional Partial Differential Equation  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite |  | TC[WOS]:10 TC[Scopus]:11 | Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
A compact difference scheme for a two dimensional nonlinear fractional Klein-Gordon equation in polar coordinates Journal article
Computers and Mathematics with Applications, 2016,Volume: 71,Issue: 12,Page: 2524-2540
Authors:  Wang Z.;  Vong S.
Favorite |  | TC[WOS]:10 TC[Scopus]:11 | Submit date:2018/12/24
Compact Difference Scheme  Convergence  Polar Coordinates  Stability  Two Dimensional Fractional Klein-gordon Equation